# SDR DXTA2016111706330

- Difficulty date: November 17, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N109QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9589
- Aircraft time: 2,403 hours, 1,040 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Condition: Burned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OUTLET BELOW THE OVEN TEMP CONTROL SPARKED AND BURNED A CHARGER WHEN INSERTED INTO IT.   FOUND BOTH OUTLETS BELOW OVEN TEMP CONTROLLER DEFECTIVE, REPLACED 2 OUTLETS UNDER OVEN TEMP CONTROLLER WITH NEW OUTLETS IN REF WITH GL500 SPM 20-21-00, OPS CHECKED GOOD
